Spherical floating bodies

Kurusa, Árpád, Ódor, Tibor: Spherical floating bodies.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 81 (3-4). pp. 699-714. ISSN 0001-6969 (2015)

[img]
Preview
Text
floating.pdf - Published Version

Download (685kB) | Preview
Item Type: Article
Journal or Publication Title: ACTA SCIENTIARUM MATHEMATICARUM - SZEGED
Date: 2015
Volume: 81
Number: 3-4
Page Range: pp. 699-714
ISSN: 0001-6969
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 3098819
DOI id: https://doi.org/10.14232/actasm-014-801-8
Date Deposited: 2019. Jul. 03. 10:33
Last Modified: 2019. Jul. 03. 10:33
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15940
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year